# SDR SWAA2020031042315

- Difficulty date: March 9, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 47,128 hours, 28,121 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO ILLUMINESCENT STRIP MISSING ROW 9 D,E,F         REPLACED MISSING PHOTO ILLUMINESCENT STRIP AT ROW 9 D,E,F PER AMM 33-51-15
